# SDR COMA9660072

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: E/E Compt
- Part time: 611 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROXIMITY SYSTEM FAULT STATUS MESSAGE ON EICAS.  REPLACED THE PROXIMITY SYSTEM ELECTRONIC UNIT.
